Doctor insights on:
Isosulfan Blue Medication
I have a seizure once or twice a year but always scared when it's going to happen as it comes out of the blue. Should I get medication?
Is there any other way to get rid of blue balls without ejaculating? Would any medication work? Could i just put ice packs?
I have a burning feeling at the tip of my penis and I forgot the name of the medication that relieves it that does not turn your urine blue.?
I had flu so I took medication but it made me itching. I couldnot speak and I turned blue. They gave me antiallergy. S that could happen again?
Went for run yesterday. Felt sharp pain in my calf. Could still walk with some discomfert. Its not blue today. Self medication?
Question about medication I have been taking 10 mg of terazosin and it is a solid robin's egg blue. The pharmacy gave me a green and white capsule that is green and white with i4339 on the green side and 10 mg. On the white side. It makes me feel very
Honestly the only way to know if there was a mistake is to call or present to the pharmacy that gave you the medication. Please know that the medication could very well be the same, different pharmaceutical companies may manufacture the same drug, however there may be changes in color and size, especially if it is the generic form. Also, if it is generic, there may be different preservatives or additives used which could be causing you to feel "strange" you can request to have the original pill given to you due to adverse side effects.
Take care. ...Read more
I've had no change in diet medication nor have I ate any blue or green foods. I have crohns disease for the past 11 yrs. My stool is blue mucasy green.
My dandruff has been resolved by using selsun blue to great extent? Now please tell me some anti-hairfall shampoo or medication safe to use, please
What is the strongest over-the-counter medication I can get for tinea versicolor because selsun blue medicated does not work for me?
Tinea versicolor: Topical antifungal medications containing 2.5% selenium sulfide are often recommended. Selsun blue doesn't always work, because it only contains 1% selenium sulfide. Preparations containing more than 1% selenium sulfide are considered prescription strength. Ketoconazole ointment or ciclopirox as an alternative suppresses growth of malassezia furfur. Hydrogen peroxide may lessen symptoms. ...Read more
My finger tips are turning blue and are tender to the touch--time frame-1 week only medication. Symbyrax for bi-polar. I am a 62-year-old. Female
See a doctor: There are medical conditions that can cause this. Please see your primary care doctor for a diagnosis and treatment. ...Read more
I have itchy, flakes and seborrhea dermatitis which is flat around my scalp, I have tried selsun blue but no good results, what medication I use?
Nizoral (ketoconazole) Shampoo: Nzoral shampoo 2-3 x per week for a month then as needed. ...Read more
My fingers are turning blue and I feel some tingling in them, especially my right-hand finger next to my thumb. I have high blood presssure and take medication for it. I have had this happen to me before about a year ago, but now it is constant. What coul
From your description, it sounds like you are having some sort of vascular problem with your hands. You should see your primary care physician promptly as some of these can progress to damage the tissues in your fingers.
Some people have raynaud's phenomenon which causes blood to be diverted from the hands to the body in response to small changes in temperature. Most people are able to manage their symptoms and keep their bodies warm to distribute more blood to the fingers. However, those symptoms tend to come and go rather than being constant.
Some others have collagen vascular diseases, such as lupus, scleroderma, sarcoid, or crest syndrome, that cause "vasculitis" that limits blood flow to the fingers. These conditions can cause sores (ulcers) on the fingertips and sometimes loss of the fingertip. There are a variety of treatments for the fingers, including medications and injections, but controlling the underlying disease is more important.
Other causes are emboli (blood clots blocking circulation) and peripheral vascular disease (similar to heart disease, but in the smaller blood vessels).
The important thing is to get evaluated and treated before any tissue damage can occur. In a truly ischemic (no blood flow) finger, that may be hours! ...Read more
Doc ... Blue veins are getting visible in my lower legs day by day. I also hav lichen planus. N the medication process is on. Is tat becuse of it. Help?
Multiple reasons: Veins return blood back to the heart and can carry a large volume of blood. Depending on many factors including levels of hydration, genetics, outside temperature and even physical activity, the size of the veins will vary. Another important function of the veins is to help control body temperature and this too will affect vein size. Bulging veins, however, are not normal. See a vein specialist. ...Read more
Talk to a confidant: Talk to a confidant or journal... Or talk to a psychotherapist, especially if the feelings are intense... ...Read more
Possibly: This is one of those problems where a visit to your doctor is necessary to figure out what's going on. Only after a thorough evaluation, including examination and possibly labs and other tests, can your doctor correctly diagnose you and treat you effectively. ...Read more
Clots: Brusinng can cause that however blood clots or infection of your vein can be a cause and can be fatal. ...Read more
If I have medicaid, how will that compare with my blue cross which lets me see any doctor and have private room, get brand name drugs, etc?
Very different: Your bcbs doctor may not accept medicaid. Drug choices will be very limited to specific formulary. Room availability will depend on hospital. Medicaid will pay substantially less to the doctor so many choose not to participate. ...Read more
What is wrong? Blacked out went blue was confused when came round. Ecg BP and sugars ok. Previously suggested a drug interaction, I am very worried
Merits evaluation.: Syncope (fainting) could be due to low blood pressure upon standing, a cardiac rhythm disturbance (eg, a pause or very rapid pulse), fear, causing a vasovagal episode (drop in blood pressure and heart rate at the same time), or even a brain seizure (epilepsy). One should see ones doctor or a cardiologist for a careful evaluation of syncope. ...Read more
I found peeling blue skin on the inside of my mouth, should I be worried? I don't do drugs, smoke, or drink
You did not mention how old you are, and if you have any medical conditions or medications you are taking or if you are on any antibiotics.
This type of diagnosis is best done in person, by a dentist or oral surgeon in your community who can take a full medical history, diagnose your problem, and recommend approproate treatment. ...Read more
Intravenous drug was taken hit a nerve instead causing severe pain in arm to hand now hand is swollen with whitish n blue fingertips?
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isn't good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more